Differential Properties of Functions of a Complex Variable which are Invariant under Linear Transformations; part I
Journal de Mathématiques Pures et Appliquées, Série 9, Tome 1 (1922), pp. 393-435
Cet article a éte moissonné depuis la source Numdam
@article{JMPA_1922_9_1__393_0,
author = {Wilczynski, E.-J.},
title = {Differential {Properties} of {Functions} of a {Complex} {Variable} which are {Invariant} under {Linear} {Transformations;} part {I}},
journal = {Journal de Math\'ematiques Pures et Appliqu\'ees},
pages = {393--435},
year = {1922},
publisher = {Gauthier-Villars},
volume = {Ser. 9, 1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/JMPA_1922_9_1__393_0/}
}
TY - JOUR AU - Wilczynski, E.-J. TI - Differential Properties of Functions of a Complex Variable which are Invariant under Linear Transformations; part I JO - Journal de Mathématiques Pures et Appliquées PY - 1922 SP - 393 EP - 435 VL - 1 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/JMPA_1922_9_1__393_0/ LA - en ID - JMPA_1922_9_1__393_0 ER -
%0 Journal Article %A Wilczynski, E.-J. %T Differential Properties of Functions of a Complex Variable which are Invariant under Linear Transformations; part I %J Journal de Mathématiques Pures et Appliquées %D 1922 %P 393-435 %V 1 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/JMPA_1922_9_1__393_0/ %G en %F JMPA_1922_9_1__393_0
Wilczynski, E.-J. Differential Properties of Functions of a Complex Variable which are Invariant under Linear Transformations; part I. Journal de Mathématiques Pures et Appliquées, Série 9, Tome 1 (1922), pp. 393-435. http://geodesic.mathdoc.fr/item/JMPA_1922_9_1__393_0/